MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9218-15
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-adapters, upn: m365sc9218550, model: sc-9218-55, serial: (b)(4), batch: 7049698.Product family: scs-adapters, upn: m365sc9218550, model: sc-9218-55, serial: (b)(4), batch: 1078826.Product family: scs-adapters, upn: m365sc9218550, model: sc-9218-15, serial: (b)(4), batch: 7031652.
 
Event or Problem Description
It was reported the peripheral nerve stimulation (pns) patient experienced occasional discomfort for short periods of time at the location of the leads.The patient underwent an exploratory procedure to help determine the source of the sensation, and corrosion was discovered on several of the non-boston scientific lead contacts inside the adaptors.In order to clean the leads, the adaptors were disassembled and replaced.The patient did well postoperatively.The adaptors were not returned for analysis, as they were discarded by the facility.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16613503
Report Number3006630150-2023-01540
Device Sequence Number5131856
Product Code LGW
UDI-Device Identifier08714729888734
UDI-Public08714729888734
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/10/2021
Device Model NumberSC-9218-15
Device Catalogue NumberSC-9218-15
Device Lot Number7063494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown